# SDR SWAA117310

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 15,554 hours, 9,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT EEPLS COVER LOOSE AT ROW 19.  SECURED COVER PER MM.
